# SDR AALA201610029003

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A5398117400200
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR FORWARD HEATED SLIDE LOCK MECHANISM (23DH) FAILED BITE TEST. REPLACED L4 DOOR FORWARD HEATED SLIDE LOCK MECHANISM (23DH) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKS PER AMM 30-46-11-04, 30-46-00 & 52-11-00.
